Zur Irreduzibilität der Kreisteilungspolynome
Compositio Mathematica, Tome 1 (1935), p. 303-304
@article{CM_1935__1__303_0,
     author = {Levi, Friedrich},
     title = {Zur Irreduzibilit\"at der Kreisteilungspolynome},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {303-304},
     zbl = {0009.10001},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__1__303_0}
}
Levi, Friedrich. Zur Irreduzibilität der Kreisteilungspolynome. Compositio Mathematica, Tome 1 (1935) pp. 303-304. http://www.numdam.org/item/CM_1935__1__303_0/